# SDR REXA97197

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340PX
- Make and model: Saab SF340A
- Aircraft serial: 340A079
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ctot
- Condition: Failed
- Location: Left Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE CTOT WOULD NOT COME UP ON TAKEOFF (2 ATTEMPTS).  DEFERRED AND PLACARD PER MEL.  (X)
